# SDR 97ZZZX3117

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 5755 · Spoilers
- Part: Plate
- Condition: Cracked
- Location: Rt Airbrake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR BRAKE TOP HINGE, TOP LONGERON HAS A CHAFE MARK ABOUT .030 INCH DEEP, 3 INCHES FROM AFT END, ALSO AFT GUSSET PLATE IS CRACKED.  REPAIRED RIGHT AIR BRAKE TOP LONGERON (TOP HINGE POINT) AND GUSSET PLATE IAW AVRO FAX JM/RJ0183-97.
